# SDR IPXA1567632

- Difficulty date: June 4, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 143N875047
- Condition: Corroded
- Location: Bs 649.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, SHEAR WEB HAS CORROSION ON UPPER SURFACE, BS 649.5, LBL 54,  WL 208.  REPAIRED IAW ATS ER 11-03108.
